The Rogers-Ramanujan identities without Jacobi’s triple product

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We provide polynomial identities which converge to the Rogers-Ramanujan identities. These identities naturally involve the partial products for the related infiniteproducts. Hence Jacobi’s triple product identity is never required.

Original languageEnglish (US)
Pages (from-to)659-672
Number of pages14
JournalRocky Mountain Journal of Mathematics
Volume17
Issue number4
DOIs
StatePublished - Jan 1 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Rogers-Ramanujan identities without Jacobi’s triple product'. Together they form a unique fingerprint.

  • Cite this